Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Rashes on testicles due to heat and sweat. Medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my testciles are getting rashes due to excess amount of heat and sweat
Posted Tue, 22 May 2012 in Testicle Problems
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

What I understand from your query is that you are getting rashes over your testis in this season.

Due to excessive heat in this season this kind of problems are common in areas like groin,axilla,waist line etc. the places where the skin is contact and having high amount of moisture.

Extra amount moisture in this area and perspiration makes this area more prone to this kind of problem.

Please do the following which should help.

Wear only cotton clothes. Avoid jeans and tight fitting clothes which can add to the problem. Clothes plays a very important role in this, as jeans and other tight clothes does not allow free movement of air.

Take bath twice in a day.

Maintain good local hygiene.

Reduce your weight if you are over weight.

Do not apply starch based powder as it can increase the problem as it makes skin go very dry.

Please also look for presence of anything like rings over the skin of inner thighs and itchig.Presence of this indicates fungal infection which needs proper treatment.

For itching talk to your doctor and get a prescription of anti allergic drug which will help in reducing itching and discomfort.

I hope this helps.

Please write again if you have something more to ask, in case of no further query please accept the answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor